Pronađeno: 1-5 / 5 radova

Autori: Raza Zahid

>> Filter: Samo Article i Review

Naslov On the vertex-degree-function indices of connected (n, m)-graphs of maximum degree at most four (Article)
Autori Albalahi Abeer M  Milovanovic Igor Z  Raza Zahid  Ali Akbar  Hamza Amjad E 
Info BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, (2025), vol. 68 br. 1, str. 3-13
Projekat Scientific Research Deanship, University of Ha'il, Saudi Arabia [RG-22 005]
Ispravka ISI/Web of Science   Elečas   Rang časopisa  
Naslov On the modified misbalance rodeg index (Article)
Autori Milovanovic Igor Z  Ali Akbar  Raza Zahid 
Info CONTRIBUTIONS TO MATHEMATICS, (2024), vol. 9 br. , str. 33-37
Projekat University of Sharjah [2102144098]; Scientific Research Deanship at the University of Ha'il [RG-23 093]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Extremal Results and Bounds for Atom-Bond Sum-Connectivity Index (Article)
Autori Ali Akbar  Gutman Ivan  Furtula Boris  Redzepovic Izudin H  Doslic Tomislav  Raza Zahid 
Info MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2024), vol. 92 br. 2, str. -
Projekat Scientific Re-search Deanship at the University of Ha'il-Saudi Arabia [RG-23 093]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov On Arithmetic-Geometric and Geometric-Arithmetic Indices of Graphs (Article)
Autori Ali Akbar  Matejic Marjan M  Milovanovic Igor Z  Milovanovic Emina I  Stankov Stefan D  Raza Zahid 
Info JOURNAL OF MATHEMATICAL INEQUALITIES, (2023), vol. 17 br. 4, str. 1565-1579
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Symmetric Division Deg Index: Extremal Results and Bounds (Review)
Autori Ali Akbar  Gutman Ivan  Redzepovic Izudin H  Albalahi Abeer M  Raza Zahid  Hamza Amjad E 
Info MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2023), vol. 90 br. 2, str. 263-299
Projekat Scientific Research Deanship, University of Ha'il, Saudi Arabia [RG-22 002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Ispis zapisa u formatu:TXT | BibTeX